RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 65–73 (Mi mz3196)  

This article is cited in 1 scientific paper (total in 1 paper)

Self-adjoint differential operators and curves on a Lagrangian Grassmannian, subject to a train

V. Yu. Ovsienko

M. V. Lomonosov Moscow State University

Full text: PDF file (1047 kB)

English version:
Mathematical Notes, 1990, 47:3, 270–275

Bibliographic databases:

UDC: 517.9
Received: 31.01.1989

Citation: V. Yu. Ovsienko, “Self-adjoint differential operators and curves on a Lagrangian Grassmannian, subject to a train”, Mat. Zametki, 47:3 (1990), 65–73; Math. Notes, 47:3 (1990), 270–275

Citation in format AMSBIB
\Bibitem{Ovs90}
\by V.~Yu.~Ovsienko
\paper Self-adjoint differential operators and curves on a~Lagrangian Grassmannian, subject to a~train
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 65--73
\mathnet{http://mi.mathnet.ru/mz3196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052069}
\zmath{https://zbmath.org/?q=an:0715.34090}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 270--275
\crossref{https://doi.org/10.1007/BF01138507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300009}


Linking options:
  • http://mi.mathnet.ru/eng/mz3196
  • http://mi.mathnet.ru/eng/mz/v47/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Portaluri, “Indefinite Sturm Theory”, Funct. Anal. Appl., 43:4 (2009), 316–319  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020